# SDR SWIA201125733

- Difficulty date: March 2, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 21,593 hours, 18,660 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Harness
- Condition: Broken
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SHOULDER HARNESS WILL NOT DEPLOY FULLY.  (FLT 6477)REPLACED CAPTAIN'S SHOULDER HARNESS.
